MAUDE Adverse Event Report: SYNTHES GMBH THREADED HOLDING SLEEVE FOR POLYAXIAL SCREWS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SYNTHES GMBH THREADED HOLDING SLEEVE FOR POLYAXIAL SCREWS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 03.614.017
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2021 four (4) screws were deployed with the sleeve without any issue.After the fifth screw was attached to the sleeve, the surgeon was not able to detach the screw.The procedure was completed with replacements.This report is for one (1) threaded holding sleeve for polyaxial screws.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6- product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
THREADED HOLDING SLEEVE FOR POLYAXIAL SCREWS
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12183564
Report Number8030965-2021-05845
Device Sequence Number3298910
Product Code LXH
UDI-Device Identifier07611819968417
UDI-Public07611819968417
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.614.017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer09/14/2021
Initial Report FDA Received Date07/16/2021
Supplement Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANCELLOUSSCR SYNAPSE Ø3.5 L14 TAN; HOLD-SL; UNKNOWN SCREWS; UNKNOWN SCREWS; UNKNOWN SCREWS; UNKNOWN SCREWS